30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
Albeverio, S., & Tamura, H. (2018). Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field. JOURNAL OF MATHEMATICAL PHYSICS, 59(4), 23. doi:10.1063/1.4996880
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., & Torbin, G. (2017). On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN, 290(8-9), 1163-1176. doi:10.1002/mana.201500471
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
Albeverio, S., Kondratiev, Y., Kozitsky, Y., & Röckner, M. (2012). PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS. International Journal of Modern Physics B, 26(11), 1250063. doi:10.1142/S0217979212500634
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
Albeverio, S., & Danilov, V. (2012). Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics. Mathematische Nachrichten, 285(4), 426-439. doi:10.1002/mana.200910065
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, S., Kawabi, H., & Roeckner, M. (2012). Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions. Journal of Functional Analysis, 262(2), 602-638. doi:10.1016/j.jfa.2011.09.023
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
Albeverio, S., Hilbert, A., & Kolokoltsov, V. (2012). Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes, 84(2-3), 315-333. doi:10.1080/17442508.2010.519029
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
Albeverio, S., Fan, R., & Herzberg, F. (2011). Hyperfinite Dirichlet forms and stochastic processes (Lecture Notes of the Unione Matematica Italiana, 10). Berlin, Heidelberg, New York: Springer. doi:10.1007/978-3-642-19659-1
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
Albeverio, S., Cognola, G., Spreafico, M., & Zerbini, S. (2010). Singular perturbations with boundary conditions and the Casimir effect in the half space. Journal of Mathematical Physics, 51(6), 063502. doi:10.1063/1.3397551
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, S., & Herzberg, F. (2008). Optimisation of measures on a hyperfinite adapted probability space. ACTA APPLICANDAE MATHEMATICAE, 100(1), 1-14. doi:10.1007/s10440-007-9174-2
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Bernabei, S., Röckner, M., Yoshida, M. I. W., & Albeverio, S. (2005). Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique, 341(11), 675-678. doi:10.1016/j.crma.2005.09.044
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Albeverio, S., Röckner, M., Pasurek, T., & Kondratiev, Y. (2005). Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates. In J. - D. Deuschel (Ed.), Interacting Stochastic Systems (pp. 29-54). Berlin: Springer.
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Albeverio, S., Oliveira, M. J., & Streit, L. (2001). Intersection local times of independent Brownian motions as generalized white noise functionals. ACTA APPLICANDAE MATHEMATICAE, 69(3), 221-241. doi:10.1023/A:1014212906782
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
Albeverio, S., Daletsky, Y. L., Kondratiev, Y. G., & Streit, L. (1996). Non-Gaussian Infinite Dimensional Analysis. Journal of Functional Analysis, 138(2), 311-350. doi:10.1006/jfan.1996.0067
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
Albeverio, S., Blanchard, P., KUSUOKA, S., & Streit, L. (1989). AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS, 57(1-2), 347-356. doi:10.1007/BF01023648
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
Albeverio, S., HIDA, T., POTTHOFF, J., & Streit, L. (1989). THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL. PHYSICS LETTERS B, 217(4), 511-514. doi:10.1016/0370-2693(89)90087-7
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
Albeverio S., Blanchard P., & Streit L. (Eds.) (1986). Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984. Lecture notes in mathematics, 1158
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
Albeverio, S., KUSUOKA, S., & Streit, L. (1986). CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS. JOURNAL OF FUNCTIONAL ANALYSIS, 68(2), 130-148. doi:10.1016/0022-1236(86)90002-9
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
Albeverio, S., Gesztesy, F., Karkowski, W., & Streit, L. (1985). On the connection between Schrödinger and Dirichlet forms. Journal of Mathematical Physics, 26(10), 2546-2553. doi:10.1063/1.526771
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
Albeverio, S., Blanchard, P., & HOEGHKROHN, R. (1985). REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS. LECTURE NOTES IN MATHEMATICS, 1109, 189-206.
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
Albeverio, S., Blanchard, P., GESZTESY, F., & Streit, L. (1985). QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES. LECTURE NOTES IN MATHEMATICS, 1109, 207-227.
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
Albeverio S., Ferreira L. S., Streit L., & Zentrum für Interdisziplinäre Forschung (Eds.) (1984). Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984. Lecture notes in physics, 211, 359.
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
Albeverio, S., FERREIRA, L. S., GESZTESY, F., HOEGHKROHN, R., & Streit, L. (1984). MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS. PHYSICAL REVIEW C, 29(2), 680-683. doi:10.1103/PhysRevC.29.680
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
Albeverio, S., Blanchard, P., & HOEGHKROHN, R. (1984). NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS. LECTURE NOTES IN MATHEMATICS, 1095, 1-24.
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
Albeverio, S., FERREIRA, L. S., & Streit, L. (1984). RESONANCES - MODELS AND PHENOMENA - PREFACE. LECTURE NOTES IN PHYSICS, 211, U1-U1.
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
Albeverio, S., BOLLE, D., GESZTESY, F., HOEGHKROHN, R., & Streit, L. (1983). LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY. ANNALS OF PHYSICS, 148(2), 308-326. doi:10.1016/0003-4916(83)90242-7
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
Albeverio, S., Blanchard, P., COMBE, P., HOEGHKROHN, R., & SIRUGUE, M. (1983). LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 90(3), 329-351. doi:10.1007/BF01206886
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
Albeverio, S., Blanchard, P., & HOEGHKROHN, R. (1982). FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 83(1), 49-76. doi:10.1007/BF01947071
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
Albeverio, S., FUKUSHIMA, M., KARWOWSKI, W., & Streit, L. (1981). CAPACITY AND QUANTUM-MECHANICAL TUNNELING. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 81(4), 501-513. doi:10.1007/BF01208271
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
Albeverio, S., Høegh‐Krohn, R., & Streit, L. (1980). Regularization of Hamiltonians and processes. Journal of Mathematical Physics, 21(7), 1636-1642. doi:10.1063/1.524649
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
Albeverio, S., HOEGHKROHN, R., & Streit, L. (1977). ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS. JOURNAL OF MATHEMATICAL PHYSICS, 18(5), 907-917. doi:10.1063/1.523359
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung

30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
Albeverio, S., & Tamura, H. (2018). Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field. JOURNAL OF MATHEMATICAL PHYSICS, 59(4), 23. doi:10.1063/1.4996880
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., & Torbin, G. (2017). On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN, 290(8-9), 1163-1176. doi:10.1002/mana.201500471
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
Albeverio, S., Kondratiev, Y., Kozitsky, Y., & Röckner, M. (2012). PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS. International Journal of Modern Physics B, 26(11), 1250063. doi:10.1142/S0217979212500634
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
Albeverio, S., & Danilov, V. (2012). Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics. Mathematische Nachrichten, 285(4), 426-439. doi:10.1002/mana.200910065
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, S., Kawabi, H., & Roeckner, M. (2012). Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions. Journal of Functional Analysis, 262(2), 602-638. doi:10.1016/j.jfa.2011.09.023
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
Albeverio, S., Hilbert, A., & Kolokoltsov, V. (2012). Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow. Stochastics An International Journal of Probability and Stochastic Processes, 84(2-3), 315-333. doi:10.1080/17442508.2010.519029
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
Albeverio, S., Fan, R., & Herzberg, F. (2011). Hyperfinite Dirichlet forms and stochastic processes (Lecture Notes of the Unione Matematica Italiana, 10). Berlin, Heidelberg, New York: Springer. doi:10.1007/978-3-642-19659-1
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
Albeverio, S., Cognola, G., Spreafico, M., & Zerbini, S. (2010). Singular perturbations with boundary conditions and the Casimir effect in the half space. Journal of Mathematical Physics, 51(6), 063502. doi:10.1063/1.3397551
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, S., & Herzberg, F. (2008). Optimisation of measures on a hyperfinite adapted probability space. ACTA APPLICANDAE MATHEMATICAE, 100(1), 1-14. doi:10.1007/s10440-007-9174-2
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Bernabei, S., Röckner, M., Yoshida, M. I. W., & Albeverio, S. (2005). Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique, 341(11), 675-678. doi:10.1016/j.crma.2005.09.044
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Albeverio, S., Röckner, M., Pasurek, T., & Kondratiev, Y. (2005). Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates. In J. - D. Deuschel (Ed.), Interacting Stochastic Systems (pp. 29-54). Berlin: Springer.
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Albeverio, S., Oliveira, M. J., & Streit, L. (2001). Intersection local times of independent Brownian motions as generalized white noise functionals. ACTA APPLICANDAE MATHEMATICAE, 69(3), 221-241. doi:10.1023/A:1014212906782
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
Albeverio, S., Daletsky, Y. L., Kondratiev, Y. G., & Streit, L. (1996). Non-Gaussian Infinite Dimensional Analysis. Journal of Functional Analysis, 138(2), 311-350. doi:10.1006/jfan.1996.0067
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
Albeverio, S., Blanchard, P., KUSUOKA, S., & Streit, L. (1989). AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS. JOURNAL OF STATISTICAL PHYSICS, 57(1-2), 347-356. doi:10.1007/BF01023648
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
Albeverio, S., HIDA, T., POTTHOFF, J., & Streit, L. (1989). THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL. PHYSICS LETTERS B, 217(4), 511-514. doi:10.1016/0370-2693(89)90087-7
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
Albeverio S., Blanchard P., & Streit L. (Eds.) (1986). Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984. Lecture notes in mathematics, 1158
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
Albeverio, S., KUSUOKA, S., & Streit, L. (1986). CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS. JOURNAL OF FUNCTIONAL ANALYSIS, 68(2), 130-148. doi:10.1016/0022-1236(86)90002-9
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
Albeverio, S., Gesztesy, F., Karkowski, W., & Streit, L. (1985). On the connection between Schrödinger and Dirichlet forms. Journal of Mathematical Physics, 26(10), 2546-2553. doi:10.1063/1.526771
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
Albeverio, S., Blanchard, P., & HOEGHKROHN, R. (1985). REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS. LECTURE NOTES IN MATHEMATICS, 1109, 189-206.
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
Albeverio, S., Blanchard, P., GESZTESY, F., & Streit, L. (1985). QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES. LECTURE NOTES IN MATHEMATICS, 1109, 207-227.
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
Albeverio S., Ferreira L. S., Streit L., & Zentrum für Interdisziplinäre Forschung (Eds.) (1984). Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984. Lecture notes in physics, 211, 359.
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
Albeverio, S., FERREIRA, L. S., GESZTESY, F., HOEGHKROHN, R., & Streit, L. (1984). MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS. PHYSICAL REVIEW C, 29(2), 680-683. doi:10.1103/PhysRevC.29.680
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
Albeverio, S., Blanchard, P., & HOEGHKROHN, R. (1984). NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS. LECTURE NOTES IN MATHEMATICS, 1095, 1-24.
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
Albeverio, S., FERREIRA, L. S., & Streit, L. (1984). RESONANCES - MODELS AND PHENOMENA - PREFACE. LECTURE NOTES IN PHYSICS, 211, U1-U1.
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
Albeverio, S., BOLLE, D., GESZTESY, F., HOEGHKROHN, R., & Streit, L. (1983). LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY. ANNALS OF PHYSICS, 148(2), 308-326. doi:10.1016/0003-4916(83)90242-7
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
Albeverio, S., Blanchard, P., COMBE, P., HOEGHKROHN, R., & SIRUGUE, M. (1983). LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 90(3), 329-351. doi:10.1007/BF01206886
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
Albeverio, S., Blanchard, P., & HOEGHKROHN, R. (1982). FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 83(1), 49-76. doi:10.1007/BF01947071
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
Albeverio, S., FUKUSHIMA, M., KARWOWSKI, W., & Streit, L. (1981). CAPACITY AND QUANTUM-MECHANICAL TUNNELING. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 81(4), 501-513. doi:10.1007/BF01208271
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
Albeverio, S., Høegh‐Krohn, R., & Streit, L. (1980). Regularization of Hamiltonians and processes. Journal of Mathematical Physics, 21(7), 1636-1642. doi:10.1063/1.524649
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
Albeverio, S., HOEGHKROHN, R., & Streit, L. (1977). ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS. JOURNAL OF MATHEMATICAL PHYSICS, 18(5), 907-917. doi:10.1063/1.523359
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung